# SDR CALA2025031702875

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 114,928 hours, 25,081 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 2897
- Condition: Faulted
- Location: Zone 200
- Part time: 63,635 hours, 14,394 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DES ALT SELECTOR  ON MCP BECAME INOP.  WOULD NOT GO ABOVE OR B ELOW FL200. REPLACED MCP, OPS CHECK GOOD REF AMM 22-11-02.
